# SDR WRLA2005058

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680095
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar Cap
- Condition: Corroded
- Location: Center W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND CORROSION IN CENTER W/W UPPER SURFACE, UPPER CAP AND SUPPORT FITTING SLANT PRESSURE PANEL STRUCTURE, AROUND FASTENER HEAD AT STA 1376 X=-8, X=-16, X=-31 TTL 6 LOCATIONS.
